Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Takes Lisinopril. Blood checked for warfarin.Blood pressure 105/60. Feels dizzy. What should I do?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
my husband is 66 years old he takes 10mg of lisinopril last weekend he worked at our block party for 10 to 12 hours outside in the heat and humidity. He went to get his blood checked for warfarin on tuesday and his blood pressure was 105/60 he is complaining about being tired and when he gets up to fast he is slightly dizzy. I said his blood pressure is to low. but he said no it is not. What should he do?
Posted Thu, 25 Jul 2013 in Hypertension and Heart Disease
Answered by Dr. Y V Siva Sankara Murty 2 hours later

Thanks for writing to health care magic.

I can understand your problem.

I suggest you to leave aside those numbers. Your husband is having one of the symptoms of hypotension which is feeling dizzy and tiredness. He requires medical attention at the earliest possible.

We call it hypotension when the top number for a adult is less than 90 (the systolic) and the bottom number is less than 60 (diastolic). If age specific range of blood pressure is taken then your husband's blood pressure falls below the normal range. This could be because of working in hot humid climate which can result in dehydration and low blood pressure.
Continue to ask further queries as required.
Hope this helps.
Take care.

Dr Y V Siva Sankara Murty,
Associate Professor,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor